# SDR QMLA2022010420002

- Difficulty date: January 1, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N803CF
- Make and model: Agusta A119
- Aircraft serial: 14538
- Aircraft time: 7,034 hours, 17,826 cycles
- Engine: Pwa PT6B37A
- Engine time: 5,136 hours, 10,808 cycles
- System (JASC): 6300 · Main Rotor Drive System
- Part: Transmission
- Part number: 109040005103
- Part serial: K5
- Condition: None
- Location: Metal Contaminat
- Part time: 3,715 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON START UP PILOT GOT MASTER WARNIG CAUTION "TRANSMISSION CHIP LIGHT" AND SHUT DOWN AC. I CAME TO BASE AND INSPECTED BOTH TRANSMISSION CHIP DETECTORS AND FOUND MULTIPLE CHIPS ON BOTH. AFTYER DRAINING SYSTEM AND ISPECTING FLUID FROM FILTER HOUSING, GEARBOX AND FILTER ELEMENT THE AMOUNT AND SIZE IF CHIPS FAR EXCEEDED THE LIMITS SPECIFIED IN LEONARDO HELICOPTERS INSPECTION CRITERIA CHAPTER 64-00-11. AC WAS TAKEN OUT OF SERVICE AND AWAITING DISPOSITION FROM MANAGEMENT.
